American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Detlev W. Hoffmann. Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc. 143 (2015) 5073-5082.
Abstract, references, and article information   
View Article: PDF

[2] Detlev W. Hoffmann. Witt kernels of bilinear forms for algebraic extensions in characteristic $2$. Proc. Amer. Math. Soc. 134 (2006) 645-652. MR 2180880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James K. Deveney and John N. Mordeson. Maximal separable subfields of bounded codegree . Proc. Amer. Math. Soc. 88 (1983) 16-20. MR 691270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nickolas Heerema. Maximal separable intermediate fields of large codegree . Proc. Amer. Math. Soc. 82 (1981) 351-354. MR 612717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James K. Deveney and John N. Mordeson. Calculating invariants of inseparable field extensions . Proc. Amer. Math. Soc. 81 (1981) 373-376. MR 597643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James K. Deveney and John N. Mordeson. Pencils of higher derivations of arbitrary field extensions . Proc. Amer. Math. Soc. 74 (1979) 205-211. MR 524286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James K. Deveney and John N. Mordeson. On Galois theory using pencils of higher derivations . Proc. Amer. Math. Soc. 72 (1978) 233-238. MR 507314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James K. Deveney and John N. Mordeson. Invariant subgroups of groups of higher derivations . Proc. Amer. Math. Soc. 68 (1978) 277-280. MR 0476711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bonnie Page Danner. Maximal separable subfields . Proc. Amer. Math. Soc. 68 (1978) 125-131. MR 0460300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Francis P. Callahan. Deformations of a two-generator purely inseparable field of exponent $1$ . Proc. Amer. Math. Soc. 62 (1977) 189-195. MR 0568489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nickolas Heerema and David Tucker. Modular field extensions . Proc. Amer. Math. Soc. 53 (1975) 301-306. MR 0401724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Linda Almgren Kime. Allowable diagrams for purely inseparable field extensions . Proc. Amer. Math. Soc. 41 (1973) 389-393. MR 0335481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James K. Deveney. Fields of constants of infinite higher derivations . Proc. Amer. Math. Soc. 41 (1973) 394-398. MR 0335478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia